# SDR DXTA2022092070760

- Difficulty date: September 19, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N657QS
- Make and model: Cessna 120
- Aircraft serial: 5605636
- Aircraft time: 14,196 hours, 10,950 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: UNABLE TO LOCK THE MAIN CABIN DOOR FROM THE INSIDE. WE WERE ABLE TO LOCK THE DOOR ONCE BUT HAD A VENT DOOR AND LOCKING HANDLE LIGHT INLLIMINATED ON THE 6 PAC. WE WERE UNABLE TO LOCK THE DOOR ON THE SECOND ATTEMPT. THE HANDLE WOULD NOT MOVE PAST THE 1 OCLOCK POSITION WHEN TRYING TO ROTATE IT TO THE LOCKED POSITION. // SIGNOFF// COMPLIED WITH OPERATION OF MAIN CABIN DOOR. OPERATIONAL CHECKS GOOD.  COULD NOT DUPLICATE FAULT. VERIFIED CORRECT OPERATION OF DOOR LOCK  LIGHTS. REMOVED MCD STAIRS, INSPECTED HANDLE OPERATION AND PROPER  MOVEMENT OF DOOR COMPONENTS. NO DEFECTS NOTED. ALL WORK DONE IAW CESSNA  560XL MM 52-10-00 PERFORMED CABIN DOOR LUBRICATION IAW CESSNA 560XL MM
